# SDR UIEA2017042700665

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,579 hours, 17,256 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4256
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP INOPERATIVE.   REMOVED AND REPLACED RT AFT FUEL BOOST PUMP IAW MM 28-22-03. OPS AND LEAK CHECKED OK.
